# SDR MALA000296

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTURE GEAR WOULD NOT COME UP.  USED OVERRIDE TO RETRACT GEAR.  RETURN TO MSP.  MX SERVICED RT STRUT, LUBED LT AND RT MLG.  REPLACED RELAY GA54.
